# SDR USAA2011102500022

- Difficulty date: October 24, 2011
- Submitted: October 26, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 41,348 hours, 16,672 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S2 CHECK - CRACK ON FLOOR PANEL 262BG BETWEEN FR64 TO FR66, BETWEEN -Y254 TO -Y1732.  REPLACED FLOOR PANEL 262BG IAW A319 SRM 53-02-00 FIGURE 209.
